Journal of Shanghai Jiaotong University ›› 2017, Vol. 51 ›› Issue (12): 1443-1447.doi: 10.16183/j.cnki.jsjtu.2017.12.006

Previous Articles     Next Articles

Maximum Entropy Method for Solving Fokker-Planck Equations Driven by Fractional Brownian Motion

PENG Linga,XIE Fujib   

  1. a. School of Mathematical Sciences, Shanghai 200240; b. Antai College of Economics & Management, Shanghai 200030, Shanghai Jiao Tong University, China
  • Online:2017-11-30 Published:2017-11-30

Abstract: In this paper, we consider the maximum entropy method for solving Fokker-Planck equations driven by fractional Brownian motion (FBM). The approximate solution of probability density function has been derived, and the numerical experiments on Ornstein-Uhlenbeck (O-U) process driven by FBM are presented to confirm our theoretical results.

Key words: maximum entropy method, fractional Brownian motion (FBM), Fokker-Planck equations

CLC Number: